# SDR UPS09154624

- Difficulty date: January 28, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 8,046 hours, 4,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C SEQ 144-W4-02, I/B FLAP ON RT WING UPPER SKIN DOUBLER GOUGED BETWEEN STR 2.1 AND 2.2, AND RIB 11-16.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW A300-600, SRM 57-50-00 FIG 205, PG 218 AND 51-40-00 PG 5.
